Journal of the Mathematical Society of Japan

A remark on the prolongation of Riemann surfaces of finite genus.

Akira MORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 4, Number 1 (1952), 27-30.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261416424

Digital Object Identifier
doi:10.2969/jmsj/00410027

Mathematical Reviews number (MathSciNet)
MR0050024

Zentralblatt MATH identifier
0048.05903

Subjects
Primary: 30.0X

Citation

MORI, Akira. A remark on the prolongation of Riemann surfaces of finite genus. J. Math. Soc. Japan 4 (1952), no. 1, 27--30. doi:10.2969/jmsj/00410027. https://projecteuclid.org/euclid.jmsj/1261416424


Export citation